RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Danilov, Leonid Ivanovich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 41

Number of views:
This page:583
Abstract pages:6261
Full texts:2071
References:990
Senior Researcher
Candidate of physico-mathematical sciences (1991)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 10.02.1957
E-mail: ,
Keywords: periodic Schrodinger and Dirac operators; almost periodic functions; selectors of multivalued maps.

Subject:

The absolute continuity of the spectra of periodic Schrodinger and Dirac operators is investigated under various conditions on electric $V$ and magnetic $A$ potentials. A number of papers were devoted to almost periodic measure-valued functions and almost periodic selectors of multivalued maps.

Biography

Graduated from Faculty of General and Applied Physics of MIPT (Moscow Institute of Physics and Technology) in 1981. Ph.D. thesis was defended in 1990.

   
Main publications:
  • Danilov L. I. Otsenki yadra Puassona dlya trubchatoi oblasti nad ostrym konusom // Doklady AN SSSR. 1991, 316 (4), 805–807.
  • Danilov L. I. Meroznachnye pochti periodicheskie funktsii i pochti periodicheskie secheniya mnogoznachnykh otobrazhenii // Matem. sbornik. 1997, 188 (10), 3–24.
  • Danilov L. I. O pochti periodicheskikh meroznachnykh funktsiyakh // Matem. sbornik. 2000, 191 (12), 27–50.
  • Danilov L. I. Ob otsutstvii sobstvennykh znachenii v spektre obobschennogo dvumernogo periodicheskogo operatora Diraka // Algebra i analiz. 2005, 17 (3), 47–80.
  • Danilov L. I. On absolute continuity of the spectrum of three- and four-dimensional periodic Schrodinger operators // J. Phys. A: Math. Theor. 2010, 43, 215201.

http://www.mathnet.ru/eng/person8547
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:danilov.l-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/219362
ISTINA http://istina.msu.ru/workers/57998667
http://www.researcherid.com/rid/C-7076-2008

Publications in Math-Net.Ru
2018
1. L. I. Danilov, “On the spectrum of a two-dimensional schrödinger operator with a homogeneous magnetic field and a periodic electric potential”, Izv. IMI UdGU, 51 (2018),  3–41  mathnet  elib
2. L. I. Danilov, “Shift dynamical systems and measurable selectors of multivalued maps”, Mat. Sb., 209:11 (2018),  69–102  mathnet  elib; Sb. Math., 209:11 (2018), 1611–1643  isi  scopus
2016
3. L. I. Danilov, “On the spectrum of a periodic magnetic Dirac operator”, Izv. IMI UdGU, 2016, 2(48),  3–21  mathnet  elib
2015
4. L. I. Danilov, “Recurrent and almost automorphic selections of multivalued mappings”, Izv. IMI UdGU, 2015, 2(46),  45–52  mathnet  elib
2014
5. L. I. Danilov, “Recurrent and almost recurrent multivalued maps and their selections. III”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 4,  25–52  mathnet
6. L. I. Danilov, “On the spectrum of a two-dimensional generalized periodic Schrödinger operator. II”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 2,  3–28  mathnet
2013
7. L. I. Danilov, “On the spectrum of a two-dimensional generalized periodic Schrödinger operator”, Izv. IMI UdGU, 2013, 1(41),  78–95  mathnet
8. L. I. Danilov, “The uniform approximation of recurrent functions and almost recurrent functions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 4,  36–54  mathnet
2012
9. L. I. Danilov, “Recurrent and almost recurrent multivalued maps and their selections. II”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 4,  3–21  mathnet
10. L. I. Danilov, “On the spectrum of a periodic Schrödinger operator with potential in the Morrey space”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 3,  25–47  mathnet
2011
11. L. I. Danilov, “Recurrent and almost recurrent multivalued maps and their selections”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 2,  19–51  mathnet  elib
2009
12. L. I. Danilov, “On a class of Weyl almost periodic selections of multivalued maps”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 1,  24–45  mathnet  elib
2008
13. L. I. Danilov, “On almost periodic sections of multivalued maps”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  34–41  mathnet  elib
14. L. I. Danilov, “On Besicovitch almost periodic selections of multivalued maps”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 1,  97–120  mathnet  elib
15. L. I. Danilov, “Absolute continuity of the spectrum of multidimensional periodic magnetic Dirac operator”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 1,  61–96  mathnet
2006
16. L. I. Danilov, “Weyl almost periodic selections of multivalued maps”, Izv. IMI UdGU, 2006, 3(37),  27–28  mathnet
17. L. I. Danilov, “On absolute continuity of the spectrum of three-dimensional periodic Dirac operator”, Izv. IMI UdGU, 2006, 1(35),  49–76  mathnet
18. L. I. Danilov, “On uniform approximation of Weyl and Besicovitch almost periodic functions”, Izv. IMI UdGU, 2006, 1(35),  33–48  mathnet
19. L. I. Danilov, “Weyl almost periodic selections of supports of measure-valued functions”, Sib. Èlektron. Mat. Izv., 3 (2006),  384–392  mathnet  mathscinet  zmath
2005
20. L. I. Danilov, “The absence of eigenvalues in the spectrum of ageneralized two-dimensional periodic Dirac operator”, Algebra i Analiz, 17:3 (2005),  47–80  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:3 (2006), 409–433
21. L. I. Danilov, “On Weyl almost periodic measure-valued functions”, Izv. IMI UdGU, 2005, 1(31),  79–98  mathnet
2004
22. L. I. Danilov, “On absence of eigenvalues in the spectra of two-dimensional periodic Dirac and Schrödinger operators”, Izv. IMI UdGU, 2004, 1(29),  49–84  mathnet
23. L. I. Danilov, “Uniform approximation of Stepanov almost periodic functions”, Izv. IMI UdGU, 2004, 1(29),  33–48  mathnet
2003
24. L. I. Danilov, “Absolute Continuity of the Spectrum of a Periodic Schrödinger Operator”, Mat. Zametki, 73:1 (2003),  49–62  mathnet  mathscinet  zmath; Math. Notes, 73:1 (2003), 46–57  isi
25. L. I. Danilov, “The Spectrum of the Two-Dimensional Periodic Schrödinger Operator”, TMF, 134:3 (2003),  447–459  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 134:3 (2003), 392–403  isi
2002
26. L. I. Danilov, “On the spectra of two-dimensional periodic Schrödinger and Dirac operators”, Izv. IMI UdGU, 2002, 3(26),  3–98  mathnet
2000
27. L. I. Danilov, “Absolute continuity of the spectrum of a periodic Dirac operator”, Differ. Uravn., 36:2 (2000),  233–240  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 262–271
28. L. I. Danilov, “On almost periodic multivalued maps”, Mat. Zametki, 68:1 (2000),  82–90  mathnet  mathscinet  zmath  elib; Math. Notes, 68:1 (2000), 71–77  isi
29. L. I. Danilov, “Almost periodic measure-valued functions”, Mat. Sb., 191:12 (2000),  27–50  mathnet  mathscinet  zmath  elib; Sb. Math., 191:12 (2000), 1773–1796  isi  scopus
30. L. I. Danilov, “Spectrum of the periodic Dirac operator”, TMF, 124:1 (2000),  3–17  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:1 (2000), 859–871  isi
1999
31. L. I. Danilov, “On the spectrum of the two-dimensional periodic Dirac operator”, TMF, 118:1 (1999),  3–14  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 118:1 (1999), 1–11  isi
1998
32. L. I. Danilov, “On the uniform approximation of a function that is almost periodic in the sense of Stepanov”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 5,  10–18  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 42:5 (1998), 8–16
1997
33. L. I. Danilov, “Measure-valued almost periodic functions”, Mat. Zametki, 61:1 (1997),  57–68  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 48–57
34. L. I. Danilov, “Measure-valued almost periodic functions and almost periodic selections of multivalued maps”, Mat. Sb., 188:10 (1997),  3–24  mathnet  mathscinet  zmath; Sb. Math., 188:10 (1997), 1417–1438  isi  scopus
1995
35. L. I. Danilov, “Resolvent estimates and the spectrum of the Dirac operator with periodical potential”, TMF, 103:1 (1995),  3–22  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 103:1 (1995), 349–365  isi
1994
36. L. I. Danilov, A. G. Ivanov, “On a pointwise maximum theorem in the almost periodic case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 6,  50–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:6 (1994), 48–57
1991
37. L. I. Danilov, A. G. Ivanov, “A comparison theorem on the uniform oscillation of a linear equation”, Differ. Uravn., 27:9 (1991),  1636–1637  mathnet  mathscinet  zmath
38. L. I. Danilov, A. G. Ivanov, “Effective sufficient conditions for the uniform oscillation of a linear differential equation”, Mat. Zametki, 49:3 (1991),  28–34  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 248–252  isi
1990
39. L. I. Danilov, A. G. Ivanov, “Effective sufficient conditions for uniform local controllability”, Differ. Uravn., 26:4 (1990),  563–572  mathnet  mathscinet  zmath; Differ. Equ., 26:4 (1990), 406–413
40. L. I. Danilov, “Spectrum of the Dirac operator in $\mathbb R^n$ with periodic potential”, TMF, 85:1 (1990),  41–53  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 85:1 (1990), 1039–1048  isi
1981
41. M. G. Anan'evskii, E. T. Antropov, V. T. Karpukhin, Yu. B. Konev, L. I. Danilov, M. V. Polikovskii, A. E. Sheindlin, E. M. Shelkov, “Possible metallurgical use of a gas-dynamic laser with working medium heated by a high-temperature regenerative heat-exchanger”, TVT, 19:2 (1981),  391–394  mathnet; High Temperature, 19:2 (1981), 288–291  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019